# SDR SWAA2025032497561

- Difficulty date: February 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON R1 DOOR STUB FRAME 0.7' ABOVE SEAL DEPRESSOR; 0.6' FWD FROM DOOR CUT OUT. L: 0.5' MARKED.  <[01] REMOVED CRACKED R1 DOOR STUB FRAME AND REPLACED ALL I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8370 REV: D; [02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
